# SDR CA011113004

- Difficulty date: October 22, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 3094334
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT 5280 FROM WILKES-BARRE / SCRANTON, PA (AVP) TO CINCINNATI OH (CVG). STAB TRIM & MACH TRIM CAUTION MESSAGES ON CLIMBOUT. FOLLOWED QRH PROCEDURE AND TRIMS WOULD NOT RESET. DECALRED AN EMERGENCY AND MADE AN UNSCHEDULED LANDING AT PITTSBURGH, PA (PIT).INTERROGATED MDC AND FOUND CAPTAIN'S TRIM SWITCH FAILED.NOTE: CAPATAIN'S TRIM SWITCH WAS WRITTEN UP ON OCT 06 BUT DETAILS OF ACTUAL SQUAWK AND FINDINGS ARE NOT KNOWN.R&R'D CAPTAIN'S TRIM SWITCH. CANCELLED FLIGHT 5280.
